Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Levipil 500 MG Tablet used for

My 25 years old son is taking medicines for epilepsy since last 5 years. He gets seizures only when the medicines are not taken timely. He takes 2x2 levipil 1g tablets & other tablets. Can you advise homeo medicines for him.

Dr.Abhaya Kant Tewari 92% (294ratings)
MD Medicine, DM Neurology
Neurologist, Panchkula
Hello, the medication is able to control the epilepsy is a very good sign. The need is to continue in the follow up and take the medicines regularly. Unfortunately you have not mentioned the kind of epilepsy he has been diagnosed with. The treatment depends upon the kind / classification of epilepsy which is based on clinical, eeg and genetic profile etc. I suggest you follow up with the neurologist and clarify the dosage and be under follow up. Switching to homeopathic treatment is not a good idea and I suggest you should follow up with a neurologist.
Submit FeedbackFeedback

I'm 51 years old male. I have been taking levipil 500 for 10 years. I am suffering from bipolar disorder .some times my behaviour become very violent and I cannot control my anger. After a day I feel regret. So doctor gave me eritric 2t (he advised me that I should take oratric 2, when I become more aggressive) I have been taking eritric for 1 month and now its no more effective. So how should I take the pills? Can I take both the medicines, eritric in the afternoon and oratric in the evening, ehen I feel more angry?

Dr.Saranya Devanathan 94% (3342ratings)
MBBS, DPM
Psychiatrist, Bangalore
I'm 51 years old male. I have been taking levipil 500 for 10 years. I am suffering from bipolar disorder .some times ...
Dear lybrate-user, if you are suffering from bipolar disorder, you need effective mood stabiliser like lithium carbonate, divalproex or carbamazepine. Eritric dose need to be adjusted according to the effect you need. Probably you may not need oratric. It becomes ineffective in course of time. You may not become angry and violent often, if proper dose of mood stabiliser is taken.
Submit FeedbackFeedback

I am 25 years old female. Since 2012 I have been taking medicines tegrital 200 and levipil 250 mg two times in a day for seizures. I am also taking aldactone 50 mg two times in a day. Please tell me is it safe for me to get covishield vaccine.

DNB Neurology JHRC, MD Med, MBBS
Neurologist, Mumbai
I am 25 years old female. Since 2012 I have been taking medicines tegrital 200 and levipil 250 mg two times in a day ...
Yes its safe for all. Rather risk getting severe Covid-19 infection is much more than the risk of side effects. Do not stop or hold any medicine for vaccination.
1 person found this helpful
Submit FeedbackFeedback

My wife was affected fits problem last 10 years ago now she was taken levipil 500 mg tablets twice a day in last 6 months because she affect on few seconds on fits complaint so she got the tablet on doctor advice. Now she feed to the baby .is it was affected by baby health? Pls suggest valuable advice thank you so much sir.

Dr.Abhaya Kant Tewari 92% (294ratings)
MD Medicine, DM Neurology
Neurologist,
My wife was affected fits problem last 10 years ago now she was taken levipil 500 mg tablets twice a day in last 6 mo...
Hello, levipil in the doses you are taking is safe for babies who are being breast fed. Youe wife can continue breast feeding while taking levipil.
1 person found this helpful
Submit FeedbackFeedback

I am having medicines for epilepsy (eptoin100 mg ,levipil 500. Just to know if I could have cavity 19 vaccine (covaxin. And measure to stop or take the medicine during vaccination.

Dr.Abhaya Kant Tewari 92% (294ratings)
MD Medicine, DM Neurology
Neurologist,
I am having medicines for epilepsy (eptoin100 mg ,levipil 500. Just to know if I could have cavity 19 vaccine (covaxi...
Please go ahead with covid vaccination, there is no need to stop anti epileptic drugs in fact you should make sure that you do not miss the aed.
1 person found this helpful
Submit FeedbackFeedback

My elder brother aged 51 years is asthmatic, at the same time he is a case of infantile spasm. He is on levipil 500 and tegrital 200 daily for his seizures. For asthma he uses foracort rotacaps 200. My mother told me he had never taken vaccines.in his childhood when he was vaccinated he had convulsions. My question is can he take covid vaccines? (he also has glaucoma)

Dr.Anusha Cm 93% (47ratings)
MD - Pulmonary Medicine, MBBS Bachelor of Medicine and Bachelor of Surgery
Pulmonologist, Bangalore
My elder brother aged 51 years is asthmatic, at the same time he is a case of infantile spasm. He is on levipil 500 a...
Dear lybrate-user, since he has 2 co morbidities, all the more he needs to take vaccine to prevent severe covid infection.
1 person found this helpful
Submit FeedbackFeedback

My hemoglobin level from my teenage (and before) is around 9 to 10. Is it normal still my hemoglobin level is same.

Dr.Sreepada Kameswara Rao 95% (30453ratings)
DHMS (Diploma in Homeopathic Medicine and Surgery)
Homeopathy Doctor, Hyderabad
My hemoglobin level from my teenage (and before) is around 9 to 10. Is it normal still my hemoglobin level is same.
You are taking medication: epilepsy levipil 1000 mg tablet eptoin 100 mg tablet zyloric 100 mg tablet. What are your mental problems and other issues? Over all view is to be taken. These symptoms may have developed over a period of time. Very effective treatment is available in homoeopathy for this chronic problem. Many Lybrate users are taking homeopathic treatment for this. Homeopathic treatment is painless and safe. No side effects. You need comprehensive treatment and it takes some time. Please start taking homeopathic medicine, preliminary dose arsenicum album 200-once daily in the morning for 5 days. Consult me through Lybrate by booking online consultation-(commencing from text consult rs 149) for further more comprehensive prescription and treatment.
1 person found this helpful
Submit FeedbackFeedback

Hi! my grandmother is 79 years old. She suffered right frontal intracerebral hematoma on 02/02/2021 at 11 pm. She was discharged from the hospital on 08/02/2021 in haemodynamically stable condition. She was on the following medications during her stay at the hospital: inj ceftriaxone, inj mannitol, inj levipil, inj pan, inj zofer, inj paracetamol, tab stamlo, tab levipil, tab pan, tab calcium, years duphalac. She has a ryle's tube and foley catheter in-situ. She was discharged with the following medication to follow: tab stamlo, tab levipil 2 times. Tab pan, years duphalac, years orofer, tab calcium and years multivitamin. Her recovery is what is making us worry. She can talk in slurred speech and very very low volume for 4-5 times a day with great trying. She cannot keep her eyes open for more than 3-4 seconds at a time, that too only 9-10 times a day upon great trying. She mostly answers by nodding her head and cannot sit upright for very long. She has some movement in her left leg and very less to negligible movement in left arm. My question is about how much time will the clot take to dissolve in the brain? How much time can it take for her to at least eat with her mouth? Why is she so tired all the time? I think the doctor has only given some basic medication, and not clot busting medication. What should be the next course of action?

Dr.Abhaya Kant Tewari 92% (294ratings)
MD Medicine, DM Neurology
Neurologist,
Hi! my grandmother is 79 years old. She suffered right frontal intracerebral hematoma on 02/02/2021 at 11 pm. She was...
Hello lybrate-user, your mother has had intracerebral hemorrhage and due to leakge of blood fro small artery in the brain. It does not require a clot buster. The prognosis and further management of patient depends upon the location and size of the blood hemorrhage (0-30 ml good prognosis, 30-60 moderate, more than 60 ml poor prognosis. The dissolving of the blood takes time but the injury which it has caused to the neurons is the one which has to improve for her recovery. Her recovery will be a slow and long process. The recovery of the patient takes time and is slow. The medicine she is getting are for hypertension (stamlo), lvipil to prevent seizures. The rest are for her nutritonal support and laxative. She has to be fed by ryles tube alternately a peg insertion can be done directly into the stomach for her feeding.
1 person found this helpful
Submit FeedbackFeedback

We want homeopathic treatment for my nephew age 15 who has been suffering from moyamoya disease. He was operated on one side of the brain in 2016 and was continuing levipil and ecosprin. Kindly inform how to proceed further. Regards nabin dey, silchar.

Dr.Abhaya Kant Tewari 92% (294ratings)
MD Medicine, DM Neurology
Neurologist,
Unfortunately moya moya disease cannot be cured but is manged by a set of different approaches dependent on the presentation. The medication used are anti seizure medicine to prevent seizures which have already been prescribed. Same is the case with blood thinners for which ecosporin has been prescribed in addition calcium channel blockers are also used. To me it ia apparent hat whereever you are being treated are doing a fairly scientific treatment, follow up with them and they may like to add calcium channel blockers.
1 person found this helpful
Submit FeedbackFeedback